# SDR 95ZZZX1052

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N215AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7216
- System (JASC): 6120 · Propeller Controlling System
- Part: Blade
- Part number: 117150071
- Condition: Defective
- Location: Balance Weight
- Part time: 2,288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE BALANCE WEIGHT IS SHIFTING DUE TO CENTRIFUGAL FORCE HWICH CAUSES LEAD WEIGHT TO BULGE THE BLADE OUTER SKIN BEYOND LIMITS RENDERING THE BLADE UNSERVICEABLE.
